# SDR DALA1303690125

- Difficulty date: December 16, 2012
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N125DL
- Make and model: Boeing 767332
- Aircraft serial: 24075
- Aircraft time: 77,745 hours, 33,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146T540180
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1105-1280 LT UPPER SUPPORT  FOUND DAMAGED.  AFT CARGO LT SIDE STABILIZATION ANGLE, DAMAGED PORTION CUT AND REMOVED AND REPAIRED IAW PRI ER/A 510625-14, REV O AND REV I.
